Extensions of Valuations to Quantized Algebras

  • Hidetoshi Marubayashi
  • Fred Van Oystaeyen
Part of the Lecture Notes in Mathematics book series (LNM, volume 2059)


We look at skewfields obtained as total quotient rings of algebras defined by generators and relations. It is of particular interest to consider so-called quantized algebras stemming from noncommutative geometry because we hope to use valuation theory in the construction of a kind of divisor theory in noncommutative geometry.


Hopf Algebra Valuation Ring Noncommutative Geometry Weyl Algebra Residue Field 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


  1. 1.
    G.Q. Abbasi, S. Kobayashi, H. Marubayashi, A. Ueda, Noncommutative unique factorization rings. Comm. Algebra 19(1), 167–198 (1991)Google Scholar
  2. 2.
    F. Aly, F. Van Oystaeyen, Hopf filtrations and Larson-type orders in Hopf algebras. J. Algebra 267, 756–772 (2004)Google Scholar
  3. 3.
    C. Baetica, F. Van Oystaeyen, Valuation extensions of filtered and graded algebras. Comm. Algebra 34, 829–840 (2006)Google Scholar
  4. 4.
    K. Brown, H. Marubayashi, P.F. Smith, Group rings which are v-HC orders and Krull orders. Proc. Edinb. Math. Soc. 34, 217–228 (1991)Google Scholar
  5. 5.
    H. Brungs, N. Dubrovin, A Classification and examples of rank one chain domains. Trans. Am. Math. Soc. 335(7), 2733–2753 (2003)Google Scholar
  6. 6.
    H. Brungs, H. Marubayashi, E. Osmanagic, A classification of prime segments in simple Artinian rings. Proc. Am. Math. Soc. 128(11), 3167–3175 (2000)Google Scholar
  7. 7.
    H. Brungs, H. Marubayashi, E. Osmanagic, Gauss extensions and total graded subrings for crossed product algebras. J. Algebra 316, 189–205 (2007)Google Scholar
  8. 8.
    H. Brungs, H. Marubayashi, E. Osmanagic, Primes of Gauss extensions over crossed product algebras. Comm. Algebra 40(6), (2012)Google Scholar
  9. 9.
    H. Brungs, H. Marubayashi, A. Ueda, A Classification of primary ideals of Dubrovin valuation rings. Houston J. Math. 29(3), 595–608 (2003)Google Scholar
  10. 10.
    H. Brungs, G. Törmer, Extensions of chain rings. Math. Z. 185, 93–104 (1984)Google Scholar
  11. 11.
    S. Caenepeel, M. Van den Bergh, F. Van Oystaeyen, Generalized crossed products applied to maximal orders, Brauer groups and related exact sequences. J. Pure Appl. Algebra 33(2), 123–149 (1984)Google Scholar
  12. 12.
    G. Cauchon, Les T-anneaux et les anneaux à identités polynomials Noethé riens, Thèse de doctorat, Université Paris XI, 1977Google Scholar
  13. 13.
    M. Chamarie, Anneaux de Krull non commutatifs, Thèse, Univ. de Lyon, 1981Google Scholar
  14. 14.
    M. Chamarie, Anneaux de Krull non commutatifs. J. Algebra 72, 210–222 (1981)Google Scholar
  15. 15.
    M. Chamarie, Sur les orders maximaux au sense d’Asano, Vorlesungen aus dem Fachbereich Mathematik der Univ. Essen, Heft 3 (1979)Google Scholar
  16. 16.
    A. Chatters, C. Hajarnavis, Rings with Chain Conditions. Research Notes in Mathematics, vol. 44 (Pitman, London, 1980)Google Scholar
  17. 17.
    C. Chevalley, Introduction to the Theory of Algebraic Functions of One Variable. Mathematical Surveys, vol. VI (American Mathematical Society, New York, 1951)Google Scholar
  18. 18.
    P.M. Cohn, Skew Field Constructions. London Mathematical Society, vol. 27 (Cambridge University Press, London, 1977)Google Scholar
  19. 19.
    I. Connell, Natural transform of the spec functor. J. Algebra 10, 69–81 (1968)Google Scholar
  20. 20.
    S. Dascalescu, C. Nǎstǎsescu, S. Raianu, Hopf Algebras. Pure and Applied Mathematics, vol. 235 (M. Dekker, New York, 2001)Google Scholar
  21. 21.
    N. Dubrovin, Noncommutative valuation rings. Trans. Moscow Math. Soc. 45, 273–287 (1984)Google Scholar
  22. 22.
    O. Endler, Valuation Theory(Springer, Berlin, 1972)Google Scholar
  23. 23.
    L. Fuchs, Teilweise Geordnete Algebraische Strukturen, Vandenhoeck and Ruprecht, Göttingen, 1966Google Scholar
  24. 24.
    P. Gabriel, R. Rentschler, Sur la dimension des anneaux et ensembles ordonnées. C. R. Acad. Paris 265, 712–715 (1967)Google Scholar
  25. 25.
    R. Gilmer, Multiplicative Ideal Theory. Queens’ Papers in Pure and Applied Mathematics, vol. 90 (Queens’ University, Kingston, 1992)Google Scholar
  26. 26.
    A. Goldie, The Structure of Noetherian Rings. Lecture Notes in Mathematics, vol. 246 (Springer, Berlin, 1972)Google Scholar
  27. 27.
    R. Gordon, J.C. Robson, Krull Dimension. Memoirs American Mathematical Society, vol. 133 (1973)Google Scholar
  28. 28.
    D. Haile, P. Morandi, On Dubrovin valuation rings in crossed product algebras. Trans. Am. Math. Soc. 338, 723–751 (1993)Google Scholar
  29. 29.
    C. Hajarnavis, T. Lenagan, Localization in Asano orders. J. Algebra 21, 441–449 (1972)Google Scholar
  30. 30.
    D. Harrisson, Finite and Infinite Primes for Rings and Fields. Memoirs of the American Mathematical Society, vol. 68 (1968)Google Scholar
  31. 31.
    C. Kassel, Quantum Groups. Graduate Texts in Mathematics, vol. 155 (Springer, Berlin, 1995)Google Scholar
  32. 32.
    J. Kauta, H. Marubayashi, H. Miyamoto, Crossed product orders over valuation rings II. Bull. Lond. Math. Soc. 35, 541–552 (2003)Google Scholar
  33. 33.
    S. Kobayashi, H. Marubayashi, N. Popescu, C. Vracin, G. Xie, Noncommutative valuation rings of the quotient Artinian ring of a skew polynomial ring. Algebra Rep. Theor. 8, 57–68 (2005)Google Scholar
  34. 34.
    G. Krause, T. Lenagan, Growth of Algebras and Gelfand-Kirillov Dimension. Research Notes in Mathematics, vol. 116 (Pitman, London, 1985)Google Scholar
  35. 35.
    R. Larsson, Hopf algebra orders determined by group valuations. J. Algebra 38, 414–452 (1976)Google Scholar
  36. 36.
    L. Le Bruyn, F. Van Oystaeyen, A note on noncommutative Krull domains. Comm. Algebra 14(8), 1457–1472 (1986)Google Scholar
  37. 37.
    L. Le Bruyn, F. Van Oystaeyen, Generalized Rees rings and relative maximal orders satisfying polynomial identities. J. Algebra 83(2), 409–436 (1993)Google Scholar
  38. 38.
    L. Le Bruyn, M. Van den Bergh, F. Van Oystaeyen, Graded Orders(Birkhauser, Boston, 1988)Google Scholar
  39. 39.
    H. Li, F. Van Oystaeyen, Filtrations on simple Artinian rings. J. Algebra 232, 361–371 (1990)Google Scholar
  40. 40.
    H. Li, F. Van Oystaeyen, Zariskian Filtration. K-Monographs in Mathematics, vol. 2 (Kluwer Academic, Dordrecht, 1996)Google Scholar
  41. 41.
    H. Marubayashi, H. Miyamoto, A. Ueda, Noncommutative Valuation Rings and Semi-hereditary Orders. K-Monographs in Mathematics, vol. 3 (Kluwer Academic, Dordrecht, 1997)Google Scholar
  42. 42.
    H. Marubayashi, E. Nauwelaerts, F. Van Oystaeyen, Graded rings over arithmatical orders. Comm. Algebra 12, 745–775 (1984)Google Scholar
  43. 43.
    H. Marubayashi, G. Xie, A classification of graded extensions in a skew Laurent polynomial ring. J. Math. Soc. Jpn. 60(2), 423–443 (2008)Google Scholar
  44. 44.
    H. Marubayashi, G. Xie, A classification of graded extensions in a skew Laurent polynomial ring, II. J. Math. Soc. Jpn. 61(4), 1111–1130 (2009)Google Scholar
  45. 45.
    K. Mathiak, Bewertungen nicht kommutativer Körper. J. Algebra 48, 217–235 (1977)Google Scholar
  46. 46.
    G. Maury, J. Raynand, Ordres maximaux au sense de K. Asano. Lecture Notes in Mathematics, vol. 808 (Springer, Berlin, 1980)Google Scholar
  47. 47.
    J. McConnell, J.C. Robson, Noncommutative Noetherian Rings(Wiley-Interscience, New York, 1987)Google Scholar
  48. 48.
    G. Michler, Asano orders. Proc. Lond. Math. Soc. 3, 421–443 (1969)Google Scholar
  49. 49.
    H. Moawad, F. Van Oystaeyen, Discrete valuations extend to certain algebras of quantum type. Comm. Algebra 24(8), 2551–2566 (1996)Google Scholar
  50. 50.
    C. Nǎstǎsescu, E. Nauwelaerts, F. Van Oystaeyen, Arithmetically graded rings revisited. Comm. Algebra 14(10), 1991–2007 (1986)Google Scholar
  51. 51.
    C. Nǎstǎsescu, F. Van Oystaeyen, Graded and Filtered Rings and Modules. Lecture Notes in Mathematics, vol. 758 (Springer, Berlin 1979)Google Scholar
  52. 52.
    C. Nǎstǎsescu, F. Van Oystaeyen, Graded Ring Theory(North Holland, Dordrecht, 1982)Google Scholar
  53. 53.
    C. Nǎstǎsescu, F. Van Oystaeyen, Dimensions of Ring Theory. Mathematics and Its Applications, vol. 36 (D. Reidel Publ. Co., Dordrecht, 1987)Google Scholar
  54. 54.
    E. Nauwelaerts, F. Van Oystaeyen, Localization at Primes in Algebras over Fields. Indag. Math. 39, 233–242 (1977)Google Scholar
  55. 55.
    E. Nauwelaerts, F. Van Oystaeyen, Finite generalized crossed products over Tame and maximal orders. J. Algebra 101(1), 61–68 (1986)Google Scholar
  56. 56.
    D. Passman, Infinite Crossed Products. Pure and Applied Mathematics, vol. 135 (Academic, New York, 1987)Google Scholar
  57. 57.
    I. Reiner, Maximal Orders. London Mathematical Society, Monographs Series, vol. 5 (Academic, New York, 1975)Google Scholar
  58. 58.
    J.C. Robson, Noncommutative Dedekind rings. J. Algebra 9, 249–265 (1968)Google Scholar
  59. 59.
    J. Rotman, Notes on Homological Algebra(Van Nostrand Reinhold, New York, 1970)Google Scholar
  60. 60.
    H. Rutherford, Characterizing primes in some noncommutative rings. Pac. J. Math. 27, 387–392 (1968)Google Scholar
  61. 61.
    O. Schilling, The Theory of Valuations. Mathematical Surveys and Monographs, vol. 4 (American Mathematical Society, Providence, 1950)Google Scholar
  62. 62.
    Ya.I. Shtipel’man, Valuations on the quotient field of the ring of quantum mechanics. Funkts. Anal. Pnlozh. 71(1), 56–63 (1973)Google Scholar
  63. 63.
    B. Stenström, Rings of Quotients(Springer, Berlin, 1975)Google Scholar
  64. 64.
    B. Torrecillas, F. Van Oystaeyen, Divisorially graded rings, related groups and sequences. J. Algebra 105(2), 411–428 (1978)Google Scholar
  65. 65.
    M. Van den Bergh, F. Van Oystaeyen, Lifting maximal orders. Comm. Algebra 17(2), 341–349 (1989)Google Scholar
  66. 66.
    J.P. Van Deuren, F. Van Oystaeyen, Arithmetically Graded Rings I. Lecture Notes in Mathematics, vol. 825 (Springer, Berlin, 1980), pp. 130–152Google Scholar
  67. 67.
    J.P. Van Deuren, J. Van Geel, F. Van Oystaeyen, Genus and a Riemann-Roch Theorem for Noncommutative Function Fields in Ore Variable. Lecture Notes in Mathematics, vol. 867 (Springer, Berlin, 1981), pp. 295–318Google Scholar
  68. 68.
    J. Van Geel, A Noncommutative Theory for Primes. Lecture Notes in Pure and Applied Mathematics, vol. 51 (M. Dekker, New York, 1979), pp. 767–781Google Scholar
  69. 69.
    J. Van Geel, Places and Valuations in Noncommutative Ring Theory. Lecture Notes in Pure and Applied Mathematics, vol. 71 (M. Dekker, New York, 1981)Google Scholar
  70. 70.
    F. Van Oystaeyen, On pseudo-places of algebras. Vull. Soc. Math. Belg. 25, 139–159 (1973)Google Scholar
  71. 71.
    F. Van Oystaeyen, Primes in algebras over fields. Pure Appl. Algebra 5, 239–252 (1974)Google Scholar
  72. 72.
    F. Van Oystaeyen, Prime Spectra in Noncommutative Algebra. Lecture Notes in Mathematics, vol. 444 (Springer, Berlin, 1975)Google Scholar
  73. 73.
    F. Van Oystaeyen, Crossed products over arithmetically graded rings. J. Algebra 80(2), 537–551 (1983)Google Scholar
  74. 74.
    F. Van Oystaeyen, On orders over graded Krull domains. Osaka J. Math. 20(4), 757–765 (1983)Google Scholar
  75. 75.
    F. Van Oystaeyen, Algebraic Geometry for Associative Algebras. Monographs in Pure and Applied Mathematics, vol. 227 (M. Dekker, New York, 2000)Google Scholar
  76. 76.
    F. Van Oystaeyen, A. Verschoren, Noncommutative Algebraic Geometry, an Introduction. Lecture Notes in Mathematics, vol. 887 (Springer, Berlin, 1981)Google Scholar
  77. 77.
    F. Van Oystaeyen, A. Verschoren, Relative Invariants of Rings; The Noncommutative Theory. Monographs in Pure and Applied Mathematics, vol. 86 (M. Dekker, New York, 1984)Google Scholar
  78. 78.
    F. Van Oystaeyen, L. Willaert, Valuations on extensions of Weyl skew fields. J. Algebra 183, 359–364 (1996)Google Scholar
  79. 79.
    H. Warner, Finite primes in simple algebras. Pac. J. Math. 36, 245–265 (1971)Google Scholar
  80. 80.
    L. Willaert, Discrete valuations on Weyl skew fields. J. Algebra 187(2), 537–547 (1997)Google Scholar
  81. 81.
    E. Witt, Riemann-Rochser Satz und z-Funktionen in Hyperkomplexen. Math. Ann. 110, 12–28 (1934)Google Scholar
  82. 82.
    O. Zariski, P. Samuel, Commutative Algebra I. Graduate Texts in Mathematics, vol. 28 (Springer, Berlin, 1958)Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2012

Authors and Affiliations

  • Hidetoshi Marubayashi
    • 1
  • Fred Van Oystaeyen
    • 2
  1. 1.Faculty of Science and Engineering ShidoTokushima Bunri UniversitySanuki CityJapan
  2. 2.Mathematics and Computer ScienceUniversity of AntwerpAntwerpBelgium

Personalised recommendations